# SDR IPXA2017101222546

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 49,519 hours, 16,003 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04466
- Condition: Failed
- Location: Lt Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FILTER EICAS,  EMERGENCY DECLARED,  AIR TURNBACK IAW FIM 73-11-00-815.   R & R THE LT ENGINE FUEL FILTER & DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01-024, & 73-11-02-004.
